Hello , I deal with bipolar disorder , I take 2 mg resperidone and 200 mg lamictal , I was diagnosed with it last year at this same exact time due to what most would consider a really bad mixed episode of mania and depression, I've dealt with depression anxiety and mania all my life however when spring and summer time come it seems to be so much worse which I don't get why cause I have no school in the summer and I ******* hate school , Im wondering if anyone elts goes through worse mood swings a certain time of the year , since I was about 6 every spring and fall id become a little crazy , I was on Prozac for about 3 to 4 months and it really helped my depression but my doctor was worried I was becoming to excited and causing some hyper mania so he took me off of it ( I was only taking 10 mg of it which is the lowest ). I've been off it for 3 weeks and instantly got more depressed and and now I can barly sleep at my mind races when I'm supposed to be going to bed sometimes my mom dad and girlfriend laugh at me and get a little annoyed because they can't even get a word out in a conversation , I just feel it's happening all over again , I like to hear people's stories so feel free to comment what you go through and how you deal with it and I would like to see if people also get worse during a certain time , I enjoy talking to people who also know what it feels like because sometimes as good as doctors are they don't know exactly what it feels like cause they don't deal with it , thank you !
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.